# SDR 2008FA0000120

- Difficulty date: February 6, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Aircraft: N423FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC023
- Engine: Lyc O360A4M
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Arm
- Condition: Broken
- Location: Carb Heat
- Part time: 13 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR HEAT CONTROL ARM BROKE OFF OF CARB AIR BOX CAUSING UNCONTROLLED SELECTION OF CARB HEAT VS RAM (COLD) AIR INTAKE.  RECOMMEND INSTALLIING THICKER MATERIAL ON CARB HEAT CONTROL ARM LEVER, DIFFERENT WELDING/HEAT TREATING PROCESS, OR DIFFERENT ATTACHMENT PROVISION ALTOGETHER.  (K)
